(Closed) “Just not feeling it…”

posted 6 years ago in Intimacy
Post # 3
Member
2808 posts
Sugar bee
  • Wedding: May 2012

@CherryWaves:  A thousand times, yes! My BC pills KILLED my libido. I was on for a while and it was low, off for a while and it was high, and then the same thing happened again once I started them up for the second time. I ditched hormonal BC alltogether and our sex life has taken a dramatic upswing! We are mostly using FAM for BC, but we’ll bust out a condom if we really feel like we need to.

Going off BC completely changed our sex life for the better and I will never use a hormonal method again. I know it’s different for every woman, but we certainly wouldn’t be the only two with this problem.

Honestly, my sex drive increased so much that Fiance had to reacclimate to how often he tried to get me into bed! He said “I got used to you not wanting to do it as much, so I stopped trying as often as I would have liked.” I actually had to remind him for a few weeks that he should try and have sex with me! He was practically prying me off with a crowbar because he had already *ahem* tended to his manly needs since he wasn’t used to getting enough from me.

Post # 4
Member
788 posts
Busy bee
  • Wedding: October 2011

I can say that for me, BC does mess with it. My libido is waaay down in the dumps when I’m on BC. Darling Husband and I had a big tear-filled discussion a while back about why I was putting off getting my prescription refilled. Our sex life around that time had been practically nonexistant. Basically, he didn’t want to have sex with me unprotected since we’re not TTC yet. But when I was on the pill, he wanted to have sex and I didn’t at all 🙁 I had to explain to him how, when I’m on BC, I felt crappy, unsexy, and just never in the mood (along with other side effects I didn’t like) I told him how I felt like I was trapped in this neverending cycle, and how I wanted a normal sex life again. We decided then that I would stay off the BC permanently. Now we use condoms and avoid fertile days, and our sex life is back on track 🙂

I don’t know if any of that helps you at all, but since you asked if it could be the BC I thought I’d share my experience. Hope you guys figure out what works for you and your sex life improves! {{hugs}}

Post # 5
Member
774 posts
Busy bee
  • Wedding: September 2012

YESSSS!!! Mine was destroying our sex life! I switched to a non hormonal one because I had no desire for sex. And I felt bad, but I mean, if i didnt feel in the mood, i didnt want to do it. But…I also found that after I started going to the gym more and eating healthy, that made my libido boost right up again too.

Post # 6
Member
7431 posts
Busy Beekeeper
  • Wedding: October 2009

Yup, I was on pills and did fine, and the ring killed mine. I went off mine about 8 months ago and its like I’m a teenager again! 

Post # 9
Member
3220 posts
Sugar bee
  • Wedding: February 2012

YES. get off those pills.

Post # 10
Member
2239 posts
Buzzing bee
  • Wedding: May 2011

@CherryWaves:  There may be another underlying health issue that is causing it if your pills haven’t caused it in six years. I would try to ask your dr about it when you have the chance.

Post # 11
Member
7293 posts
Busy Beekeeper
  • Wedding: October 2011

Could it be another psychological issue? Like a block? Are you worried about pregnancy? Something happen between the two of you? Second guessing your descion to be married? Wish something was different? Have a poor body image? anxiety or stress from a job and or situation?

I have been on the same BC for years, even went off it for a year and went back on and I have had no libido problems with or without it.

Post # 12
Member
2808 posts
Sugar bee
  • Wedding: May 2012

@CherryWaves:  I took the same pills forever as well and I swear it just got worse over time. I could have totally done without sex for the last year I was on the pill and never missed it. It was sad, really.

Post # 13
Member
197 posts
Blushing bee
  • Wedding: October 2012 - Adrianna Hill Grand Ballroom

@CherryWaves:  I just wanted to chime in with the other ladies, get off those pills! Especially if you have noticed such a difference this time, after having taken them for 6 years. Your body is telling you something! All medications have side effects and it may take a long time (ie 6 years) for those to manifest in your body as the medication either builds up in your system or interferes with normal body processes (in your case, your cycle). Changing your physiology with medication can be important in some cases, but when it gets to a point that it’s causing you distress, it’s time to try another solution! 🙂

Post # 14
Member
399 posts
Helper bee
  • Wedding: September 2013

I don’t know what your age is, but from time to time you might need to change your BC. Even if you had it for 6 years, your own body chemistry DOES/CAN change. Talk to your gyn and I’m sure she’ll be able to help you out. Also, stress can kill libido. It does for me. If you are feeling self conscious, or even just are super busy, that can be a factor. I know its way easier to say “just stop being stressed” then it is to actually stop being stressed, but if there is a way to relieve that- try it! 

Post # 15
Member
753 posts
Busy bee
  • Wedding: October 2012

BC does mess around with libido. I’d talk to my dr about a better option if I were you. 

The topic ‘“Just not feeling it…”’ is closed to new replies.

Find Amazing Vendors